# SDR ASAA2018042324361

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 1,542 hours, 401 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Cids
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR AMBER FAULT ON LANDING.  ACFT GROUNDED.  PERFORMED A CIDS NR 1 SYSTEM RESET,  OPS GOOD IAW AMM 23-73-00.
